MAUDE Adverse Event Report: DEPUY IRELAND 9616671 GLOBAL UNITE HEAD 48X18 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND 9616671 GLOBAL UNITE HEAD 48X18 STD; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Catalog Number 110048510
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the reported device was used during the prosthetic arthroplasty of shoulder joint on (b)(6) 2017 due to a shoulder fracture.The patient was a (b)(6)-year-old male.His right shoulder surgery was performed.Post-surgically, on (b)(6) 2018, the patient reported having a shoulder pain.The x-ray images were taken.It was found that the head of the reported device had been dislodged.On (b)(6) 2018, the reoperation was performed.The head and color were removed, and the head40x15 was replaced.It was brand new and the first use when the issue occurred.There was no delay in surgery and no harm to the patient.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Investigation summary: (b)(4).No device associated with this report was received for examination.The investigation could not draw any conclusions regarding the reported event.Re-open upon receipt of the device evaluation of the returned device finds evidence of implant disassociation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
GLOBAL UNITE HEAD 48X18 STD
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7326610
Report Number1818910-2018-54809
Device Sequence Number19218519
Product Code HSD
UDI-Device Identifier10603295004585
UDI-Public10603295004585
Combination Product (Y/N)N
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110048510
Device Lot NumberC80598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Initial Date Received by Manufacturer 02/15/2018
Supplement Date Received by Manufacturer03/16/2018
08/30/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date04/02/2018
09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR